# SDR ASAA2015112613952

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,122 hours, 2,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT ILLUMINATED IN CRUISE.  ACFT GROUNDED.  ACCOMPLISHED BITE ON BOTH ZONE TEMP CONTROLLERS, NO FAULT FOUND REF AMM 21-61-00.  UNABLE TO DUPLICATE IAW FIM 21-51-00-810-803.
